# SDR 2003FA0000409

- Difficulty date: March 4, 2003
- Submitted: April 21, 2003
- Operation: General aviation
- Aircraft: N8096Y
- Make and model: Piper PA-32R-301T
- Aircraft serial: 32R8029005
- Engine: Lyc TIO540S1AD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: 74309
- Condition: Worn
- Location: Engine
- Part time: 320 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND BEARING MATERIAL IN OIL SUCTION SCREEN.  REMOVED CYLINDERS AND FOUND CYLINDER NR 2 CONNECTING ROD BEARING FAILING BY LAMINATIONS PICKING LOOSE ON INSIDE DIAMETER.  THIS IS THE SAME CONDITION FOUND DURING REPLACEMENT OF ROD BEARINGS UNDER MFG SA 59-800 WITH THE SAME MFG DATE CODE.
